# SDR AWXA200301029

- Difficulty date: August 11, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643090
- Part serial: BN528
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK THE UPPER SURFACE OF THE RT INBOARD FORE-FLAP WAS FOUND DISBONDING 33 INCH TO 37 INCH FROM THE OUTBOARD END. MAINTENANCE PERFORMED HONEYCOMB CORE REPAIR ON RT INBOARD FORE-FLAP IAW B737-200 SRM 51-40-20, REPAIR NR 9, FIG. 18, PG. 63-67.
